# SDR HAIHEEA9525

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2761X
- Make and model: Bell 206L-1
- Aircraft serial: 45283
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Holed
- Location: Top Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB HAS HOLE IN TOP SKIN.
